# SDR UPS98427707

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ALL 3 EMERGENCY WALNUT LIGHTS UNDER PANEL CENTER LEFT RIGHT INOP.  REPAIRED BAD WIRE ON CENTER EMERG/FLOOD LIGHT ASSY, OPS CHECK GOOD PER W/D 33-13-11.
